Back to Search
Start Over
Geometrically uniform partitions of L x MPSK constellations and related binary trellis codes
- Source :
- IEEE Transactions on Information Theory. Nov, 1993, Vol. v39 Issue n6, p1773, 26 p.
- Publication Year :
- 1993
-
Abstract
- The recently developed theory of geometrically uniform trellis codes is applied to the case of multidimensional PSK constellations. The symmetry group of an L X MPSK constellation is completely characterized. Conditions for rotational invariance of geometrically uniform partitions of a signal constellation are given. Through suitable algorithms, geometrically uniform partitions of L X MPSK (M = 4, 8, 16 and L = 1, 2, 3, 4) constellations are found, which present good characteristics in terms of the set of distances at a given partition level, the maximum obtainable rotational invariance, and the isomorphism of the quotient group associated with the partition. These partitions are used as starting points in a search for good geometrically uniform trellis codes based on binary convolutional codes.
Details
- ISSN :
- 00189448
- Volume :
- v39
- Issue :
- n6
- Database :
- Gale General OneFile
- Journal :
- IEEE Transactions on Information Theory
- Publication Type :
- Academic Journal
- Accession number :
- edsgcl.15269396